# SDR FDEA202203120512

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26158
- Aircraft time: 73,881 hours, 26,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED L1 DOOR UNABLE TO BE OPEN FROM  OUTSIDE.  WHEN IT IS CLOSED WITH OUTSIDE HANDLE, INSIDE HANDLE DO NOT FOLLOW TO COMPLETE CLOSED  POSITION.  THE INSIDE HANDLE IS  WORKING FINE, CLOSING AND OPENING DOOR WITHOUT  PROBLEMS. REMOVED HANDLE MECHANISM IAW AMM 52-11-13-2-0 FOR  INSPECTION UNTIL STEP 3 E. (1) H, EXTERIOR HANDLE  ROTATED FREELY. FOUND SHIM ITEM 17 FIGURE 201 AMM  52-11-13-2 NOT INSTALLED. FOUND WEAR MARK ON CLUTCH  COLLAR (18). FOUND ROLLER ON COCKING ROLLER CRANK DAMAGED.  REPLACED DAMAGED CLUTCH AND BOTH CAM ROLLERS AND REINSTALLED HANDLE MECHANISM ASSY IAW AMM 52-11-13-2-0. THE TRAVEL OF THE CENTER SHAFT WITHOUT SHIM WAS WITHIN LIMIT AND DON'T NEED SHIM INSTALLATION IAW AMM 52-11-13-2-0.
